Thyroid and depression

preetk, 16 March 2016 10:06  this question feed

Im 32 years old and 2 c-session,elder one is 6 years..im having hypothyroid from last 7 years taking thyronorm 75mg and in control but moode swings frequently and i feel very low some times,inspite of loving husband and all happiness.

I want permanent solution for thyroid and depression.

Thank you in advance for your valuable time and
suggestion.

More: Depression, Thyroid
Ask Question? | Related Questions

Ayurvedic Medicine

Hypothyroidism is seen after delivery and termed post partum throiditis. Please let me know your other thyroid function test to guide you further. It will be commonly due to an autoimmune reaction with antibodies. But it is necessary to continue your thyroid medication which will also improve the energy or mood levels. Ayurvedic medicines will help to improve the function of the thyroid gland.

Ayurvedic medicines like Varunadi kvath - 15ml with 60ml of warm water before food twice dialy and Thyrocon for thyroid disorders can be taken for a month and reviewed.

Include fiber, whole grains, iodised salt, drum stick leaves, cinnamon, bottle gourd, pomegranate, green tea and horse gram. Reduce excess cabbage, turnip, peaches, mustard greens, radish, peas and soya. Yogasanas like balasana, assisted sarvangasana, balasana, pavanamuktasana, halasana, matsyasana and shalabhasana are beneficial.

posted by Dr.Ramani on 28 March 2016

Post a Question Or Reply




Related Questions


THYROID

asked by anil1234 on 23 September 2010
MY AGE - 51 YRS, MALE, LAST MORE THAN ONE YEAR, MY BONES (JOINTS) MAKING NOISE, AND NOT FEEL... Read More

Obesity , cholesterol and thyroid

asked by sangeeta123 on 24 September 2012
Sir My height is 5'7" and weight is 90 Kg. I have cholesterol on higher side and for... Read More

Endometrosis and thyroid disorder.

asked by rajib 73 on 25 March 2013
Dear sir My wife is suffering from endometrosis and have hypo thyroid also .She is 38... Read More

Suffering from depression

asked by Indreshkumaro on 25 June 2014
Baba ji I am suffering from depression from last 3 years when I was in 3rd year of my BTech. My... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.